Moduli of Poncelet polygons.
Journal für die reine und angewandte Mathematik, Tome 436 (1993), pp. 33-44
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Poncelet pair, moduli space for Poncelet polygons, equations for the modular curves, quadric
@article{JRAM_1993__436_153495,
author = {B. Jakob},
title = {Moduli of {Poncelet} polygons.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {33--44},
year = {1993},
volume = {436},
zbl = {0761.14008},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__436_153495/}
}
B. Jakob. Moduli of Poncelet polygons.. Journal für die reine und angewandte Mathematik, Tome 436 (1993), pp. 33-44. http://geodesic.mathdoc.fr/item/JRAM_1993__436_153495/